# SDR SWAA2020041334409

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS807-727H LBL24 WL155 AFT CARGO COMPARTMENT Z-ANGLE MANY AREAS OF CORROSION / BLENDED CORROSION ON AFT CARGO L/H Z-ANGLE. VERIFIED 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED L/H AFT CARGO Z-ANGLE STA 727G-827 IAW B737-800 SRM 53-00-53-2R-5 BOEING DWG 146A7500 REV- SRM 53-00-53-1A-2 TOOL #41801 CAL DUE 02/26/21 P/N 186A7502-31 ATAG A83730
